# SDR HEEA067769

- Difficulty date: April 17, 2000
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B3
- Aircraft serial: 3234
- Aircraft time: 43 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ZRA25500
- Part serial: 0384
- Condition: Reads High
- Location: Engine Oil Press
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS HIGH.  STUCK ON 22 PSI ENGINE NOT RUNNING.  WILL NOT READ ZERO. SENT FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  RMA NR R025184.
